# SDR UPS97824911

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5751189506
- Condition: Cracked
- Location: Ws 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT O/B FLAP AT STA 410.00 THE I/B HINGE FITTING IS CRACKED AT FLAP L/E.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0, 51-1-20D.
